# SDR REXA2013073001630

- Difficulty date: July 30, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 14,425 hours, 9,289 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE PANEL DOUBLER IS CHAFED.  AREA FOUND TO BE SERVICEABLE AS IS.  TREATED PRIMED AND TOPCOATED IAW REO690-53-51-083 AND EOR53445.
